RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2019, Volume 15, 101, 23 pp. (Mi sigma1537)  

This article is cited in 1 scientific paper (total in 1 paper)

Commuting Ordinary Differential Operators and the Dixmier Test

Emma Previatoa, Sonia L. Ruedab, Maria-Angeles Zurroc

a Boston University, USA
b Universidad Politécnica de Madrid, Spain
c Universidad Autónoma de Madrid, Spain

Abstract: The Burchnall–Chaundy problem is classical in differential algebra, seeking to describe all commutative subalgebras of a ring of ordinary differential operators whose coefficients are functions in a given class. It received less attention when posed in the (first) Weyl algebra, namely for polynomial coefficients, while the classification of commutative subalgebras of the Weyl algebra is in itself an important open problem. Centralizers are maximal-commutative subalgebras, and we review the properties of a basis of the centralizer of an operator $L$ in normal form, following the approach of K.R. Goodearl, with the ultimate goal of obtaining such bases by computational routines. Our first step is to establish the Dixmier test, based on a lemma by J. Dixmier and the choice of a suitable filtration, to give necessary conditions for an operator $M$ to be in the centralizer of $L$. Whenever the centralizer equals the algebra generated by $L$ and $M$, we call $L$, $M$ a Burchnall–Chaundy (BC) pair. A construction of BC pairs is presented for operators of order $4$ in the first Weyl algebra. Moreover, for true rank $r$ pairs, by means of differential subresultants, we effectively compute the fiber of the rank $r$ spectral sheaf over their spectral curve.

Keywords: Weyl algebra, Ore domain, spectral curve, higher-rank vector bundle.

Funding Agency Grant Number
Universidad Complutense de Madrid 910444
M.A. Zurro is partially supported by Grupo UCM 910444.


DOI: https://doi.org/10.3842/SIGMA.2019.101

Full text: PDF file (503 kB)
Full text: https://www.imath.kiev.ua/~sigma/2019/101/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1902.01361
MSC: 13P15, 14H70
Received: February 4, 2019; in final form December 23, 2019; Published online December 30, 2019
Language:

Citation: Emma Previato, Sonia L. Rueda, Maria-Angeles Zurro, “Commuting Ordinary Differential Operators and the Dixmier Test”, SIGMA, 15 (2019), 101, 23 pp.

Citation in format AMSBIB
\Bibitem{PreRueZur19}
\by Emma~Previato, Sonia~L.~Rueda, Maria-Angeles~Zurro
\paper Commuting Ordinary Differential Operators and the Dixmier Test
\jour SIGMA
\yr 2019
\vol 15
\papernumber 101
\totalpages 23
\mathnet{http://mi.mathnet.ru/sigma1537}
\crossref{https://doi.org/10.3842/SIGMA.2019.101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000505603700001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077722124}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1537
  • http://mi.mathnet.ru/eng/sigma/v15/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gulnara S. Mauleshova, Andrey E. Mironov, “Discretization of Commuting Ordinary Differential Operators of Rank 2 in the Case of Elliptic Spectral Curves”, Proc. Steklov Inst. Math., 310 (2020), 202–213  mathnet  crossref  crossref
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:45
    Full text:8
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020